American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. H. Cameron and D. A. Storvick. Analytic continuation for functions of several complex variables . Trans. Amer. Math. Soc. 125 (1966) 7-12. MR 0203081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henry B. Laufer. Some remarks about a theorem of Hartogs . Proc. Amer. Math. Soc. 17 (1966) 1244-1249. MR 0201675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1